# SDR P5CA9600226

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 3350 · Emergency Lighting
- Part: Light Assy
- Part number: SI356B37
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EMERGENCY LIGHT ABOVE CREDENZA LIGHT INOP.  REMOVED AND REPLACED EMERGENCY LIGHT ASSY IAW MM 33-51-00, OPS CHECKS NORMAL.
